# SDR FDEA201308141883

- Difficulty date: August 14, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 78,643 hours, 38,829 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3750
- Condition: Gouged
- Location: Bs 1692-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE LINES IDENTIFIED AT BS 1692 - 1695, S14L, BS 1710 - 1720, S14L AND BS 1701.5 - 1707, S14L.  COMPLIED WITH EA F-5330-T0301773.
